# SDR SWAA2023031396332

- Difficulty date: January 28, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N8525S
- Make and model: Boeing 737-8H4
- Aircraft serial: 36949
- Aircraft time: 20,253 hours, 9,749 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 424 COWL ASSY - FAN - #2 ENGINE OUTBOARD OIL SERVICE DOOR OPENING; THE AFT REINFORCEMENT WEB IS CRACKED. (MARKED)<[01] REMOVED AND REPLACED REINFORCEMENT WEB PER SRM 51-40-02.;[02] OK
